Tsukuba Journal of Mathematics

A unified approach of characterizations and resolutions for cohomological dimension modulo $p$

Akira Koyama and Katsuya Yokoi

Full-text: Open access

Abstract

We prove characterization and resolution theorems for compact spaces and metrizable spaces with respect to cohomological dimension modulo $p$.

Article information

Source
Tsukuba J. Math., Volume 18, Number 2 (1994), 247-282.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162605

Digital Object Identifier
doi:10.21099/tkbjm/1496162605

Mathematical Reviews number (MathSciNet)
MR1305817

Zentralblatt MATH identifier
0851.55001

Citation

Koyama, Akira; Yokoi, Katsuya. A unified approach of characterizations and resolutions for cohomological dimension modulo $p$. Tsukuba J. Math. 18 (1994), no. 2, 247--282. doi:10.21099/tkbjm/1496162605. https://projecteuclid.org/euclid.tkbjm/1496162605


Export citation